# SDR SWAA2024030449045

- Difficulty date: February 6, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64172
- Aircraft time: 19,968 hours, 10,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR T STRAP HAS CORROSION BS 767+6 LBL 16 TO RBL 16 WL 156<[01] EVALUATED CORROSION ON FLOOR STRAP BS 767+6 RBL 16 TO LBL 16 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.;[03] RECEIVED NEW AFT CARGO BAY FLOOR T STRAP BS 767+6 LBL 16 TO RBL 16 WL 156 ON PO # 889099 INSTALL WILL BE ON CARD #TTG8Q00QGLHV;[04] VERIFIED CORRECTIVE ACTION 3.
